Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Giraldo Suárez, Luis and Lopez, Angelo Felice and Muñoz, Roberto (2004) On the existence of Enriques-Fano threefolds of index greater than one. Journal of algebraic geometry, 13 (1). pp. 143-166. ISSN 1056-3911

Giraldo Suárez, Luis and Lopez, Angelo Felice and Muñoz, Roberto (2002) On the projective normality of Enriques surfaces (with an appendix by Angelo Felice Lopez and Alessandro Verra). Mathematische Annalen, 324 (1). pp. 135-158. ISSN 0025-5831

This list was generated on Fri Aug 22 03:29:23 2014 CEST.